The A-Z of Overdose

Fish Preserver

If you indulge in tightrope walking from time to time with your drug usage -then you owe it to yourself, your mates and those around you to learn how to save lives, recognise the signs of overdose and pass on the right information where you can. With rights, comes responsibility -to many of us have died needlessly when a few simple actions would have sufficed. Don't let it happen to someone you know. Ask at you local needle exchange or user group for workshops on overdose prevention, first aid, Naloxone training etc

The Many Types of  Overdose-

A run down on the various signs and symptoms of a range of drug related overdoses, from seizures, to stimulant induced anxiety attacks and chest pains, to the semi-overdose which could tip either way depending on your actions.

Cocaine and stimulant OD’s

A look at how to respond to heart attacks, angina, crack lung attacks, and panic attacks induced by stimulant drugs.


Drug Induced Seizures

Most regular drug users / drinkers will have experienced a seizure at some time or other whilst others are unlucky enough to experience the regularly. Seizures can be very hard on the brain and so it is essential that if you suffer from them – however intermittently -you understand your ‘triggers’ and how you can regain control again.

Leave a comment

We try and reply as soon as we can but please understand it might take anywhere from 1 day to 1 month, but we will always try our best. Mark URGENT if you require a fast reply. Thanks for your understanding!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: